Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36564
標題: A wavelet operational method for solving fractional partial differential equations numerically
作者: Wu, J.L.
吳俊霖 
關鍵字: Operational matrix;Fractional partial differential equations;Haar;wavelets;Numerical method;Lyapunov equation;series approach;system-identification;taylor-series;matrices
Project: Applied Mathematics and Computation
期刊/報告no:: Applied Mathematics and Computation, Volume 214, Issue 1, Page(s) 31-40.
摘要: 
Fractional calculus is an extension of derivatives and integrals to non-integer orders, and a partial differential equation involving the fractional calculus operators is called the fractional PDE. They have many applications in science and engineering. However not only the analytical solution existed for a limited number of cases, but also the numerical methods are very complicated and difficult. In this paper, we newly establish the simulation method based on the operational matrices of the orthogonal functions. We formulate the operational matrix of integration in a unified framework. By using the operational matrix of integration, we propose a new numerical method for linear fractional partial differential equation solving. In the method, we (1) use the Haar wavelet; (2) establish a Lyapunov-type matrix equation; and (3) obtain the algebraic equations suitable for computer programming. Two examples are given to demonstrate the simplicity, clarity and powerfulness of the new method. (C) 2009 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11455/36564
ISSN: 0096-3003
DOI: 10.1016/j.amc.2009.03.066
Appears in Collections:資訊網路與多媒體研究所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.